# SDR DALA14025430942

- Difficulty date: April 15, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 64,711 hours, 48,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT THE GIRT BAR FOR THE EMERGENCY ESCAPE SLIDE AT R1 DOOR WOULD NOT REMAIN IN THE ARMED POSITION.  RECEPTACLES WERE OBSTRUCTED ENOUGH THAT THE GIRT BAR WOULD KICK OUT OF LATCH.   THE DOOR SLIDE GIRT BAR LATCHING RETAINER WAS CLEANED AND THE FOLLOW-UP FUNCTIONAL CHECK WAS GOOD.
